# SDR DL72S980320

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 1030 AT BOLT HOLES AT BL 0, LBL 9 AND RBL 10.5.  CORROSION WITHIN LIMITS AT BL 0 AND RBL 10.5.  CORROSION OUT OF LIMIT AT STA LB 9 PER SRM 53-10-1.  INSTALLED REPAIR PER M/M 53-20-11.
